# SDR ZIAA98018

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 800547
- Condition: Cracked
- Location: Ws 40-48
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION, CENTER DRY BAY, LOWER SURFACE.  8 INCH LONG RP/UT CORROSION/CRACK INDICATION IN PLANK NR 2 AT 2/3 PLANK JOINT, RWS 40-48.  ROUTED OUT CRACKED AREA, WS 39 TO WS 46 PER SB620.  REPAIRED PER ZIA DRAWING F25-R08.  (M)
